I take levothyroxine for hyperthyroid and my dr says i dont have blockage cause my feet arent white im at my whits end can you help.
Hello tater tot. What type of doctor have you seen? An endocrinologist or a general physician?
Have you had any high fevers, illness, surgery, or health changes prior to the numbness?
Are you overweight or physically restricted for walking?
The white feet idea is not much of an answer. I get white feet from Raynauds, but that is not why my feet are numb. He did test you for diabetes with a glucose tolerance test? You have had a complete physical and blood workup?
As you can see, lots of questions. I do know that if this were neuropathy there would be an underlying cause. Numbness and associated pain can be difficult to deal with. Please provide more information so we can give you some ideas. Also, any medications or supplements you may be taking. I agree this needs an answer soon for you.
When was the last time you saw the Pulmonologist? What are you taking for this? Have you been tested for your oxygen saturation and lung capacity in the past year? I do know that one loses weight if under respiratory distress. You can get a pulseox at Walgreens or other pharmacy for around $50. If your saturation falls below 89 or your pulse stays over 90 you need to see a doctor right away. That includes sitting, walking, and standing. Each should pass the test.
I do need to ask to help with ideas, are you anorexic? We don't judge but it may be part of the problem. And finally, when was your last blood work done? Comprehensive, TSH, and CBC?
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2011 • 3 answers
Posted 1 Jun 2012 • 20 answers
Posted 12 Apr 2013 • 2 answers
Posted 2 Jul 2013 • 2 answers
I am a diabetic and have been put on levothyroxine .125 mg Starting several days after after taking?
Posted 29 Jan 2014 • 3 answers